Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


DRANK A LITTLE TOO MUCH
Sep 12, 2008

Hi guys,

I have been on Atripla since May 2008. I have had excellent results (Tcells doubled and vl und.) within 2 months. Initally, I was taking it at bedtime. I had no side effects, so after about a month or so , I started to take it at an am dosage (easier with my daily vitamin). The other night, I went out and drank a little too much and got sick. I am worried that when I did vomit, that the Atripla might have passed through my system. Should I be concerned? I did call my doctor and he said not to worry and just not too drink that much again. LOL Thanks

Response from Dr. Young

Hello and thanks for your post.

I agree with your doctor. If you vomit after taking your medications, but don't see your pills in the vomit (gross, I know), or if it has been more than 10-15 minutes after you've taken the medications, there's little risk that the pills were not absorbed.

In any event, even missing a single dose of medications won't be the cause of treatment failure; only if this patter is repeated more than 2-3 times very month.

Best of health to you, BY



Previous
Improved Triglycerides with Prezista/Norvir Combination?
Next
HIV FLIGHT tests

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement